CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:22/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Integrable nonlocal derivative nonlinear Schr?dinger equations 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 6
Authors:  Ablowitz,Mark J;  Luo,Xu-Dan;  Musslimani,Ziad H;  Zhu,Yi
Favorite  |  View/Download:15/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann–Hilbert problems  Gel’fand–Levitan–Marchenko equations  the derivative NLS equations  solitons  
Long-time asymptotics of solutions for the coupled dispersive AB system with initial value problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 498, 期号: 2, 页码: 31
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:86/0  |  Submit date:2021/04/26
Coupled dispersive AB system  Initial-value condition  Riemann-Hilbert problem  Nonlinear steepest descent method  Long-time asymptotics  
Long-Time Asymptotics for the Focusing Hirota Equation with Non-Zero Boundary Conditions at Infinity Via the Deift-Zhou Approach 期刊论文
MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, 2021, 卷号: 24, 期号: 2, 页码: 37
Authors:  Chen, Shuyan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:68/0  |  Submit date:2021/06/01
Focusing Hirota equation  Non-zero boundary conditions  Inverse scattering  Oscillatory Riemann-Hilbert problem  Nonlinear steepest-descent method  Long-time asymptotics  
An initial-boundary value problem for the general three-component nonlinear Schrodinger equations on a finite interval 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2021, 卷号: 86, 期号: 3, 页码: 427-489
Authors:  Yan, Zhenya
Favorite  |  View/Download:47/0  |  Submit date:2021/10/26
general three-component nonlinear Schrodinger equations  initial-boundary value problem  inverse scattering  Riemann-Hilbert problem  global relation  Dirichlet and Neumann problems  Gel'fand-Levitan-Marchenko representation  
Focusing and defocusing mKdV equations with nonzero boundary conditions: Inverse scattering transforms and soliton interactions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 410, 页码: 22
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:67/0  |  Submit date:2020/09/23
Focusing and defocusing mKdV equations  Non-zero boundary conditions  Direct and inverse scattering  Riemann-Hilbert problem  Multi-soliton solutions  Breathers  
The Derivative Nonlinear Schrodinger Equation with Zero/Nonzero Boundary Conditions: Inverse Scattering Transforms andN-Double-Pole Solutions 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2020, 页码: 39
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:75/0  |  Submit date:2020/09/23
Derivative nonlinear Schrodinger equation  Modified Zakharov-Shabat eigenvalue problem  Inverse scattering  Riemann-Hilbert problem  Zero  nonzero boundary conditions  Double-pole solitons and breathers  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:69/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
Focusing and defocusing Hirota equations with non-zero boundary conditions: Inverse scattering transforms and soliton solutions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2020, 卷号: 80, 页码: 22
Authors:  Zhang, Guoqiang;  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:86/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Inverse scattering  Riemann-Hilbert problem  Solitons  Breathers  
Initial-boundary value problem for the spin-1 Gross-Pitaevskii system with a 4 x 4 Lax pair on a finite interval 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2019, 卷号: 60, 期号: 8, 页码: 47
Authors:  Yan, Zhenya
Favorite  |  View/Download:87/0  |  Submit date:2020/01/10